On some fractional order Hardy inequalities
1997 (English)In: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, Vol. 1, no 1, 25-46 p.Article in journal (Refereed) Published
Weighted inequalities for fractional derivatives (= fractional order Hardy-type inequalities) have recently been proved in  and . In this paper, new inequalities of this type are proved and applied. In particular, the general mixed norm case and a general twodimensional weight are considered. Moreover, an Orlicz norm version and a multidimensional fractional order Hardy inequality are proved. The connections to related results are pointed out.
Place, publisher, year, edition, pages
1997. Vol. 1, no 1, 25-46 p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:ltu:diva-15168Local ID: ea74ca90-a180-11db-8975-000ea68e967bOAI: oai:DiVA.org:ltu-15168DiVA: diva2:988141
Godkänd; 1997; 20070111 (evan)2016-09-292016-09-29Bibliographically approved